Yesterday, I used a ProClick for the seventh time. I do not like them. The biggest reason I really have control on the exact amount being administered. In truth every one I have used has had moisture drop from them every time I twist the cap off is this normal? I checked out the lot #'s, and they, 2 box's of 4 each are from different lots. So I am confident it is something that is supposed to happen.
I wasn't to concerned with my first series of these devices, my Hep C Dr. told me when I was puking after an hour or so after taking the ribavirin, that as long as was getting 80% of my my meds 80% of the time I would be alright.
But now it has happened every week, and there is no way to check the actual amount being delivered.
I have control issues to be sure, and I wish I could be sure these aren't defective units and yet like I said, this issue has been consistent with two lot #'s.
I will be suggesting that they let me use the syringes from now on if possible.
Morning Tim, I am sorry you are having problems, I did not like those auto click either. I really wished I could have just used the syringes but I had no choice.
Like you I would lose a bit of fluid however I think that is normal. From what I was told there is more than enough for our injections.
Are you taking the anti nausea meds? I did not get the zofran which sounds pretty good but used Promethazine for the gagging. There is also a suppository that can be used to get the nausea under control so that you can take the pills
Praying for you
Good morning to you too,
I assumed, that there must be a little extra to allow for the unit to adjust it self. I have just been really careful not to let any of the fluid from my syringes get on the floor or counters. Don't want Myra to accidentally lick it up, with these it has it challenges.
Yes I am taking zofran, 4 mg every 8 hours, as well as nexium 40mg 2x a day. The zofran has help a bunch, I have actually eaten well over the past 3 days, this morning I am not so hungry, but then to I did my peg 13 hours ago. To be expected.
I never equated cramps with nausea, but since I gave up the notion I understood the terminology and started taking religiously I have felt increasingly better.THANK YOU! There is a God.
Hope you have a great day,
Prayers and best wishes.
Self injections are altogether a pain. I had the droplet happen, maybe twice with the proclick and 2 times with the prefilled syringes. Anxiety runs high while on these meds. My doc also said something about the 80% rule.
Do your best to follow the instructions, and count to 10 slowly after injection. Then pull that sucker out straight.
I was always worrying about bad batches and looked at lot #'s too. Someone from the pegasys hotline told me that they follow very strict standards.
Best to ya and good luck,
1swimmer definitely has the rule of thumb for the pro click. I was taught to count to 10 normal or 5 very slow then pull straight out. My first 6 weeks I couldn't grasp the "pull out straight" part (the anxiety thing). Always seemed to leave droplets. I have been careful to follow that rule more carefully since and haven't had any spillage. Good luck.
Hate those pro clicks too. Used them for migraines and one, they hurt and two, I didn't trust them. I wasn't happy when I saw that going on the triple tx I would have to use this format again. Rather have the needle in my hand but I guess they are good for people with really shaky hands....just don't like them.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.